# SDR REXA2016020700168

- Difficulty date: February 7, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 12 FRAME FWD OF FS 280.00 IS CRACKED.  COMPLIED WITH EO R53233 FOR REPAIR OF RBL 12 CRACK FWD OF FS 280.00.  THIS IS A MAJOR REPAIR.
